MathSciNet Relay Station
MathSciNet bibliographic data
MR2722243 (2011j:43003) 43A25 (42C40 43A15)
Gilbert, John; Rzeszotnik, Ziemowit The norm of the Fourier transform on finite abelian groups. Ann. Inst. Fourier (Grenoble) 60 (2010), no. 4, 1317–1346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement